# SDR ASAA9540033

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PILOT REPORT - FLOOR TRACK LIGHTS OUT BETWEEN ROWS 19 AND 21.  MAINTENANCE CONNECTED WIRE HARNESS AT ROW 21.  (X)
